# SDR CALA2023081802574

- Difficulty date: August 7, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 75,602 hours, 31,581 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222794
- Condition: Missing
- Location: Refuel Coupling
- Part time: 289 hours, 124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REFERENCE 5387814 FUEL CAP MISSING PDA 3 LOG CREATED IAW GMM 02-30-95 . VARGAS TOMC DOCUMENTED IAW GMM 02-30-95 FUEL CAP MISSING , VARGAS TOM. REPLACED FUEL CAP.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509941 SN OFF 2794 CAP, COUPLING R OFF 31-2825-9-0001 2794 ON 31-2825-9-0001 2993 CAP, COUPLING R OFF 31-2825-9-0001 2794 ON 0000
